Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 145, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Dec 22, 2011, 4:19 AM CST for Orange County, Texas; 4 parishes in Louisiana. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 22, 2011, 4:19 AM CST (10:19 UTC)
- Expired
- Dec 22, 2011, 5:15 AM CST
- In force
- 56 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Vernon Parish, LA, Orange County, TX
The radar
The Lake Charles radar (KLCH), 54 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 22, 4:30 AM CST | TSTM WND DMG | Dequincy, LA | LARGE TREE DOWN ALONG SIDE OF ROADWAY |
| Dec 22, 5:17 AM CST | TSTM WND DMG | Fields, LA | TREES REPORTED DOWN ACROSS ROAD ON HWY 389 BETWEEN FIELDS AND BIVENS. ROAD BLOCKED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2112 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200 WUUS54 KLCH 221019 SVRLCH LAC011-019-023-115-TXC361-221115- /O.NEW.KLCH.SV.W.0145.111222T1019Z-111222T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 419 AM CST THU DEC 22 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ORANGE COUNTY IN SOUTHEAST TEXAS... THIS INCLUDES...WEST ORANGE...ORANGE... CENTRAL BEAUREGARD PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...SINGER...FIELDS...DE RIDDER... WESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...VINTON...STARKS...DE QUINCY... NORTHWESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA... SOUTH CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA... THIS INCLUDES ROSEPINE... * UNTIL 515 AM CST * AT 419 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...6 MILES SOUTHEAST OF WEST ORANGE...MOVING NORTH AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VINTON BY 425 AM CST... EDGERLY AND STARKS BY 430 AM CST... LUNITA AND STARKS BY 435 AM CST... DE QUINCY BY 445 AM CST... FIELDS BY 450 AM CST... ORETTA BY 455 AM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! REMEMBER...WHEN THUNDER ROARS...GO INDOORS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3099 9340 3089 9311 2992 9362 2999 9381 TIME...MOT...LOC 1019Z 202DEG 50KT 3006 9366 $$ 11
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 11:37 PM CST, 4 hours 42 minutes earlier.
Area forecast discussion, Dec 21, 11:37 PM CST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1137 PM CST WED DEC 21 2011
.DISCUSSION...
06Z TAF ISSUANCE.
&&
.AVIATION...
NOT MUCH CHANGES MADE FROM 00Z ISSUANCE. RADAR SHOWS SHRA
GRADUALLY INCREASING ACROSS SE TX/C LA. BKN/OVC DECK ~2500FT NOW
ACROSS BPT/LCH...AND EXPECTED SHORTLY AT AEX WITH THE INITIAL
ROUND OF SHRA. TSRA/IFR VSBY & CEILINGS PROBABILITY INCREASES
TOWARDS DAYBREAK THROUGH THE LATE MORNING HOURS...AND WILL CONTINUE AT
ALL SITES BEFORE THE AREA OF PRECIP BEGINS TO DIMINISH FROM W TO E
THU AFTERNOON.
DML
&&
.PREV DISCUSSION... /ISSUED 955 PM CST WED DEC 21 2011/
UPDATE...
STILL LOOKING LIKE A DECENT RAINFALL EVENT FROM ROUGHLY LATE
TONIGHT INTO EARLY THURSDAY AFTERNOON. MSAS ANALYSIS SHOWS A
STATIONARY FRONT LOCATED FROM THE SOUTH TIP OF TEXAS TO JUST OFF
OF SOUTHEAST LOUISIANA WITH A DEVELOPING SURFACE LOW ALONG THE
FRONT JUST OFF DEEP SOUTH TEXAS. A VIGOROUS SHORT WAVE IS MOVING
QUICKLY OUT OF NORTHERN OLD MEXICO AND INTO SOUTHWEST TEXAS. SHORT
WAVE WILL CONTINUE TO OPEN UP AND MOVE EASTWARD...WHICH SHOULD HELP
LIFT SURFACE LOW AND STATIONARY FRONT TO THE NORTHEAST. AN INCREASE
IN MOISTURE LIFTING ACROSS THE FRONT AND OVER THE COOLER AIR MASS
SHOULD BEGIN TO OCCUR AFTER MIDNIGHT AND FURTHER RAMP UP AFTER 3 AM
AND BEFORE DAYBREAK OVER SOUTHEAST TEXAS AND INTO EXTREME WESTERN
LOUISIANA...AS UPPER LEVEL JET DYNAMICS BECOME MORE FAVORABLE. PWAT
VALUES INCREASE TO A VERY RESPECTABLE 1.5 INCHES WITH MEAN RH VALUES
OVER 85 PERCENT...SO THERE COULD BE SOME LOCALLY HEAVY RAINFALL IN
PARTS OF UPPER SOUTHEAST TEXAS BEFORE DAYBREAK WHERE THE BEST
CONVERGENCE BETWEEN 85H-7H SETS-UP. RAINFALL AMOUNTS IN PARTS OF
UPPER SOUTHEAST TEXAS COULD NEAR 1.5 INCHES ON AVERAGE BEFORE
DAYBREAK.
ON THURSDAY...RAIN SHIELD WITH EMBEDDED THUNDERSTORMS WILL SPREAD
FROM WEST TO EAST ACROSS THE FORECAST AREA...WITH THE STEADIEST
AND HEAVIEST RAINFALL BETWEEN 6 AM AND NOON. THERE STILL COULD BE
SOME STRONGER SURFACE BASED STORMS OVER LOWER ACADIANA AND ALONG
THE LOWER ATCHAFALAYA BASIN WHERE WARM SECTOR MAY BRIEFLY COME ON
SHORE. THIS WOULD MAINLY BE FROM MID-MORNING TO EARLY AFTERNOON ON
THURSDAY WITH SOME ROTATING CELLS NOT OUT OF THE QUESTION. OVERALL
RAINFALL TOTALS AREA-WIDE FROM ROUGHLY 3 AM AND NOON SHOULD BE
BETWEEN 1 AND 2 INCHES WITH THE HIGHER AMOUNTS IN UPPER SOUTHEAST
TEXAS. AT THIS POINT...THE NUMBERS STILL DO NOT APPROACH FLASH
FLOOD GUIDANCE...BUT MAY SEE SOME ISOLATED MINOR STREET FLOODING
AND PONDING ROADWAYS...ESPECIALLY IN UPPER SOUTHEAST TEXAS.
ADDED LOCALLY HEAVY RAINFALL WORDING TO THE ZONES IN UPPER
SOUTHEAST TEXAS...OTHERWISE JUST MADE SOME MINOR TWEAKS TO THE POP
AND TEMPERATURE GRIDS BASED ON LATEST TRENDS. OVER THE COASTAL
WATERS...WINDS WILL INCREASE TO EXERCISE CAUTION LEVELS LATE
TONIGHT AND EARLY THURSDAY AS SURFACE LOW PASSES.
RUA
PREV DISCUSSION... /ISSUED 550 PM CST WED DEC 21 2011/
DISCUSSION...
00Z TAF ISSUANCE.
AVIATION...
MID LEVEL CLOUD DECK ~5000-8000FT MOVING INTO THE REGION FROM THE
WEST...EXPECTING TO REMAIN VFR THIS EVENING. CEILINGS WILL LOWER
AFTER 06Z...ALONG WITH INCREASING PROBABILITY OF SHRA. TSRA/IFR
VSBY & CEILINGS PROBABILITY INCREASES TOWARDS DAYBREAK...AND WILL
CONTINUE AT ALL SITES BEFORE THE AREA OF PRECIP BEGINS TO DIMINISH
FROM W TO E THU AFTERNOON.
DML
PREV DISCUSSION... /ISSUED 442 PM CST WED DEC 21 2011/
SYNOPSIS...
CLOUDS CONTINUE TO INCREASE OVER WRN PORTIONS OF THE AREA AS SWLY
FLOW ALOFT BRINGS PACIFIC MOISTURE OVER E TX AND LA. RECENT RADAR
IMAGES SHOW A FEW LIGHT RETURNS BEGINNING TO DEVELOP OFF THE UPPER
TX COAST...INDICATING THE BEGINNING OF OUR NEXT RAIN EVENT. SFC
WINDS ARE BECOMING ELY...WITH THE SFC FRONT NEARLY STATIONARY OVER
THE NW GULF FM JUST OFF THE SE LA COAST TO NR BROWNSVILLE. TEMPS
THIS AFTN HAVE WARMED TO NR 70 ACRS S CNTL LA...MID 60S ACRS LOWER
SE TX AND SW LA...WITH TEMPS IN THE UPPER 50S/NR 60 ACRS INTERIOR
PORTIONS OF THE AREA.
DISCUSSION...
AN UPPER LOW OVER NW MEXICO WILL MOVE NE ACRS TX TONIGHT AS AN
OPEN WAVE...ENHANCING ISENTROPIC LIFT OVER THE REGION. THE
STATIONARY SFC FRONT WILL MOVE NE TOWARD THE S LA COASTLINE AS A
WARM FRONT. LOW PRESSURE DEVELOPING NEAR BRO WILL MOVE NE
TONIGHT...AIDING IN THE DEVELOPMENT OF WIDESPREAD RAIN ALONG WITH
SOME ISOLATED THUNDERSTORMS. WITH THE TRACK OF THE SFC LOW
EXPECTED TO CROSS SRN LA...COULD SEE THE INTRUSION OF WARM AIR AND
LOWER 60 DEWPOINTS INTO EXTREME S CNTL LA. THIS COULD RESULT IN AT
LEAST SOME MARGINAL INSTABILITY LATE TONIGHT INTO THURSDAY MORNING
OVER THIS AREA...AS WELL AS THE ADJACENT COASTAL WATERS.
THUS...EXPECT TO SEE A FEW MORE THUNDERSTORMS OVER THE SE ZONES.
HOWEVER...DO NOT ANTICIPATE WIDESPREAD SEVERE WEATHER ALTHOUGH A
FEW STORMS COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS OR
ISOLATED TORNADOES POSSIBLE.
IN ADDITION...PRECIP WATER WILL BE RUNNING NEAR 1.5 INCHES...WHICH
IS WELL ABV NORMAL FOR THIS TIME OF YEAR. THIS WILL RESULT IN THE
POTENTIAL FOR SOME SIGNIFICANT RAINFALL...BUT DUE TO THE RATHER
FAST MOVEMENT OF THE SYSTEM...EXPECT WIDESPREAD TOTALS OF 1 TO 1.5
INCHES WITH ISOLATED HIGHER AMOUNTS. THUS...HAVE HELD OFF ON
ISSUANCE OF A FLASH FLOOD WATCH AT THIS TIME.
THE LOW/FRONT WILL MOVE EAST OF THE AREA BY THURSDAY AFTN...WITH
ACTIVITY ENDING FM W TO E LATE IN THE DAY. WILL SEE A BRIEF BREAK
FM THE RAIN ON FRIDAY...WITH THE NEXT IN A SERIES OF DISTURBANCES
TO CROSS THE AREA SATURDAY. MODELS HAVE COME INTO SOMEWHAT BETTER
AGREEMENT ON THE TIMING OF THE SYSTEM...ALTHOUGH THE ECMWF
CONTINUES TO SHOW RAIN SPREADING FURTHER N WITH SLIGHTLY BETTER
QPF VALUES THAN THE GFS. WENT WITH CHC/LIKELY POPS DURING THE DAY
SATURDAY. RAIN WILL TAPER OFF FM W TO E LATE SATURDAY INTO EARLY
CHRISTMAS DAY...WITH A FEW SHOWERS LINGERING OVER THE SE ZONES
CHRISTMAS DAY.
MAINTAINED THE GOING DRY FCST FOR THE PERIOD BEYOND THIS...WITH
SIGNIFICANT DIFFERENCES IN MODEL SOLUTIONS. NEEDLESS TO SAY...FCST
CONFIDENCE IS LOW GOING INTO EARLY NEXT WEEK AS A PROGRESSIVE
PATTERN REMAINS IN PLACE THROUGH THE MIDDLE OF NEXT WEEK.
TEMPERATURES WILL BE NEAR NORMAL THE NEXT COUPLE OF DAYS...TRENDING
TO BELOW NORMAL FOR THE WEEKEND INTO EARLY NEXT WEEK.
MARINE...
EAST WINDS THIS EVENING WILL GRADUALLY BECOME SOUTHEAST OVERNIGHT
AS A STATIONARY FRONT OVER THE NORTHWEST GULF LIFTS NORTH. LOW
PRESSURE DEVELOPING NEAR SOUTH TEXAS WILL MOVE NORTHEAST ACROSS
THE COASTAL WATERS LATE TONIGHT INTO EARLY THURSDAY MORNING.
OFFSHORE FLOW WILL RESUME AS THE LOW/FRONT MOVE EAST. SHOWERS AND
THUNDERSTORMS WILL BECOME WIDESPREAD TONIGHT THROUGH THURSDAY
MORNING...GRADUALLY ENDING FROM WEST TO EAST THURSDAY AFTERNOON.
OFFSHORE FLOW WILL PREVAIL INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 55 63 45 60 43 / 80 90 10 10 20
KBPT 54 62 46 61 45 / 80 90 10 10 30
KAEX 50 59 43 57 41 / 80 90 10 10 20
KLFT 56 67 46 61 44 / 50 90 10 10 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION FROM 4 AM CST THURSDAY THROUGH
THURSDAY MORNING FOR THE FOLLOWING ZONES: COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO CAMERON LA
FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX
FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 21, 10:13 PM CST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1013 PM CST WED DEC 21 2011 GMZ430-432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-221400- SABINE LAKE-CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 1013 PM CST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT A VIGOROUS UPPER LEVEL DISTURBANCE WILL HELP LIFT GULF MOISTURE ACROSS THE REGION WITH OVERRUNNING RAIN DEVELOPING AFTER MIDNIGHT OVER SOUTHEAST TEXAS AND INCREASING IN INTENSITY AFTER 3 AM OVER SOUTHEAST TEXAS INTO EXTREME WEST CENTRAL AND SOUTHWEST LOUISIANA. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY OVER UPPER SOUTHEAST TEXAS...WITH RAINFALL AMOUNTS BETWEEN 1 AND 1 1/2 INCHES WITH ISOLATED HIGHER AMOUNTS. WHERE THE HIGHER AMOUNTS OCCUR...SOME MINOR FLOODING OF STREETS AND LOW LYING...POOR DRAINAGE AREAS MAY OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SHIELD OF RAIN AND ISOLATED THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE AREA ON THURSDAY MORNING INTO EARLY THURSDAY AFTERNOON. RAINFALL AMOUNTS WILL TOTAL BETWEEN 1 AND 2 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS. ON THURSDAY...THE HEAVIEST RAINFALL WILL BE POSSIBLE OVER SOUTHWEST AND CENTRAL LOUISIANA. IT WILL ALSO BE POSSIBLE FOR SOME STRONG ROTATING STORMS TO DEVELOP IN THE COASTAL WATERS AND MOVE INTO PORTIONS OF LOWER ACADIANA AND THE LOWER ATCHAFALAYA BASIN FROM MID-MORNING THURSDAY INTO EARLY AFTERNOON THURSDAY. CONDITIONS ARE EXPECTED TO DRY OUT ON THURSDAY NIGHT INTO FRIDAY...BEFORE ANOTHER SYSTEM BRINGS A CHANCE OF RAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ435-450-452-455-470-472-475-221400- VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1013 PM CST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TONIGHT WINDS WILL INCREASE OUT OF THE SOUTHEAST LATE TONIGHT AS A SURFACE LOW APPROACHES THE COASTAL WATERS. WIND SPEEDS WILL BE BETWEEN 15 AND 20 KNOTS. RAIN WILL ALSO INCREASE DURING THE NIGHT FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE WINDS FROM THE SOUTHEAST WILL BECOME MODERATE OUT OF THE NORTH ON THURSDAY AS A SURFACE LOW PASSES ACROSS THE COASTAL WATERS. SOME STORMS WITH STRONG WIND GUSTS WILL BE POSSIBLE OFF THE SOUTH CENTRAL LOUISIANA COAST AND OVER THE VERMILION BAY FROM MID-MORNING THURSDAY INTO EARLY THURSDAY AFTERNOON. STRONG NORTH WINDS ARE EXPECTED TO DEVELOP OVER THE WEEKEND AS ANOTHER SURFACE LOW IS FORECAST TO MOVE ACROSS THE GULF OF MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Dec 22, 4:08 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
408 AM CST THU DEC 22 2011
LAZ041-073-TXZ216-221115-
CALCASIEU LA-ORANGE TX-WEST CAMERON LA-
408 AM CST THU DEC 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES...
SIGNIFICANT WEATHER ADVISORY FOR ORANGE COUNTY UNTIL 515 AM CST...
AT 407 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF WEST ORANGE...MOVING NORTHEAST
AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WEST ORANGE BY 415 AM...
VINTON BY 430 AM...
EDGERLY BY 435 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 2983 9381 2984 9381 2987 9379 2997 9377
2998 9379 3023 9364 3017 9342 2978 9368
SWEENEYThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 4:08 AM CST | Special Weather Statement | LCH | Orange | 67 min |
| Dec 22, 2:45 AM CST | Marine Dense Fog Advisory | LCH | 3 hr | |
| Dec 22, 4:03 AM CST | Special Marine Warning | LCH | 57 min | |
| Dec 22, 4:45 AM CST | Special Weather Statement | LCH | Allen, Calcasieu, Jefferson Davis | 60 min |
| Dec 22, 4:48 AM CST | Special Marine Warning | LCH | 57 min | |
| Dec 22, 5:51 AM CST | Special Marine Warning | LCH | 54 min | |
| Dec 22, 6:11 AM CST | Special Weather Statement | LCH | Acadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more | 64 min |
| Dec 22, 6:51 AM CST | Special Marine Warning | LCH | 54 min | |
| Dec 22, 7:11 AM CST | Special Weather Statement | LCH | Iberia, Lafayette, Saint Landry, Saint Martin | 34 min |
| Dec 22, 7:35 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 55 min |
| Dec 22, 7:39 AM CST | Special Marine Warning | LCH | 66 min | |
| Dec 22, 8:44 AM CST | Special Weather Statement | LCH | St. Mary | 61 min |
| Dec 22, 9:24 AM CST | Special Marine Warning | LCH | 51 min | |
| Dec 22, 3:23 PM CST | Low Water Advisory | LCH | 21 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.